Have a wonderful pain free day, Anne.
IBS, fibromyalgia,arthritis, depression, anxiety, PTSD, GERD, migraines, past endometriosis, ovarian cysts, polyps in uterus = hysterectomy, gallbladder removal; liver resection
cymbalta, amitza, vivelle patch, fentanyl patch, oxycodone, levisyn, restoril, xanax, phenergan, mobic, fioracett, skelaxin
It will be two weeks ago tomorrow that I stopped taking Cymbalta. I had been on 30 mgs. for fibro and depression after my brother took his own life in May. I did very well on the 30 mgs., but PCP thought I would feel even better on 60 mgs. Within days my fibro pain was worse and I had extreme insomnia and restlessness, so I went back down to the 30 mgs. I had such severe withdrawal symptoms just from going from 60 to 30 mgs. like extreme sweating,, nausea and dizziness. I stayed on the 30 mgs. for five days but still had the symptoms so took my last Cymbalta. It has pretty much a roller coaster ride with the withdrawal with nausea, head zaps, ringing in ears, crying jags, anger, anxiety, you name it. Plus, my blood glucose readings have spiked the past few days (I'm diabetic). My husband went on line and said all those symptoms are pretty much common. I nearly went back on the med when I became frustrated, but after researching the pill more, I have decided that being off the med is the best thing for me.
Just remember that we are all different and what works for one, may not be right for another. I just know that I will never take another medicaiton without first researching all the side effects. I have felt that I slipped into a big hole after stopping this medication and I am slowly digging myself out.
My best to you in whatever you do with this medication.
Love and blessings to all.